# SDR SWAA096655

- Difficulty date: October 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 75,709 hours, 70,210 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: DA267
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RETRACTED GEAR, RT MLG RED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR TO DOWN, ALL NORMAL WITH 3 GREEN, RETRACTED GEAR STILL WITH RT  MLG RED LIGHT.  GEAR DID RETRACT WITH GEAR HANDLE IN "OFF", RT MLG EXTENDED IN UP, ALL GEAR RETRACTED.  REMOVED AND REPLACED RT MLG UP ACTUATOR PER MM.
